# SDR 2017FA0000327

- Difficulty date: June 3, 2017
- Submitted: August 3, 2017
- Operation: General aviation
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 6835
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9105A000502
- Condition: Failed
- Location: Compressor Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR PACK 1 REGULATOR FAULT, RESET AND OPS CHECKED IAW AMM 21-51-00-71-00-02A.  OPS CHECKED NORMAL.  FAULT HIT ON THE NEXT LEG,  AIR PACK 1 REGULATOR FAULT,  COMPRESSOR TEMP SENSOR 12HH  WAS  REPLACED  IAW AMM 21-61-11.  OPS CHECKED GOOD,  THE ACFT WAS REMOVED FROM ETOPS SERVICE FOR CONDITION MONITORING IAW CAMP 12 PROCEDURES.
